MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE

INTUITIVE SURGICAL, INC None; ENDOSCOPE
Model Number 470067-11
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure, endoscope did not change orientation.The customer reported event has no report of patient injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed and found to have an attached endoscope adapter (aea) bearing friction issue.This defect was confirmed as binding.The endoscope was placed through friction test using a screening aid to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The probable root cause of this binding is attributed to component susceptibility to increased friction.Further investigation confirmed additional observations.The endoscope cable integrated connector was visually inspected and found with mechanical damage.The cable integrated connector ferrule exhibited mechanical damages such as scratch marks, indentations or broken or missing pieces located at cable connector proximal end.The root cause the damage is typically attributed to the user, such as improper reprocessing.The endoscope was visually inspected and was found with damage to the light guide ferrule.The light guide ferrule was found with melted fiber damage.The root cause of the damage is typically attributed to the user.The most common root cause is due to not fully inserting the connector to the connection port on vision side cart or inadvertent collisions with hard surfaces or drop of the scope.The endoscope was visually inspected and found with minor cut(s) to the cable insulation.The damage was located at zone b in the middle 1/3 of the endoscope cable.The root cause for the damage is typically attributed to the user, such as improper handling of the cable during use or in reprocessing.The endoscope was visually inspected and found with mechanical damage to the scope¿s distal tip.The root cause of the damage is typically attributed to the user, such as inadvertent collisions with hard surfaces or drop of the scope.The endoscope was visually inspected and found with damage to the button pack assembly.Visual inspection confirmed hairline crack(s) on illumination of the button pack assembly.The root cause of the damage is typically attributed to the user, such as inadvertent collisions with hard surfaces or drop of the scope or caused by improper cleaning during reprocessing.The endoscope was visually inspected and found with cosmetic damage.During inspection of the endoscope housing, the housing shell exhibited laser marking fading and/or removed.The root cause for the damage is typically attributed to the user, such as improper reprocessing.The endoscope cable integrated connector was visually inspected and found with scratches at trimplate.The cable integrated connector exhibited scratch marks.The root cause of the damage is typically attributed to the user, such as improper reprocessing.The endoscope was visually inspected and glue damage on fiber distal tip (gap) was found.During inspection of the endoscope distal tip, fiber damage was found.The root cause for contamination is typically attributed to the user, such as improper reprocessing.The endoscope cable integrated connector was visually inspected and found ic broken.The root cause of connector broken is attributed to the user, such as improper reprocessing.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.

Brand Name
None
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50052216
Report Number2955842-2026-33767
Device Sequence Number10640163
Product Code GCJ
UDI-Device Identifier00886874120286
UDI-Public(01)00886874120286
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470067-11
Device Catalogue Number470067
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown